# SDR SWIA202158243

- Difficulty date: March 27, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR, HINGE HAS GOUGING ON ALL THE LUGS, AND ELONGATION OF THE HOLES IN THE LUGS (MARKED).     (C-CHECK RO 5/20/2021)    BLENDED GOUGIN ON PASSENGER DOOR ,HINGE ON ALL THE LUGS AND OF THE HOLES IN THE LUGS. FOUND WITHIN LIMITS REF CRJ700 SRM 52-11-01-201-007-A01. SEE CONTINUE CARD FOR MORE DETAILS. COMPLIED WITH TASK  CARD 51-900-1002-SKY. NO NOTED DEFECTS.
